# SDR ASAA2016062717183

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 10,754 hours, 3,451 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER POWER INTERRUPTION, F/O'S PFD DISPLAYS FD AMBER WARNING, ALSO, F/O'S FD SWITCH TURNED TO ON, THERE'S NO FD OR MA ON F/O'S SIDE.  ACFT GROUNDED.  CYCLED POWER, OPS NORMAL, DUE TO WEAK GPU, ACCOMPLISHED DFCS BITE NO FAULTS NOTED, REF FIM 22-11, TASK 801, ETOPS SIGNIFICANT SYS GROUND VERIFICATION SUCCESSFUL.
